# SDR IPXA2023081563210

- Difficulty date: July 26, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 6,988 hours, 1,095 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* UPPER DECK CREW SERVICE DOOR LINKED TO MEL 25-68-1 **OII 2** **LINK 25XN3** I.A.W. AMM 25-68-04-002-001 REV.42 AND AMM 25-68-04-402-008 REV.42 REPLACED UPPER DECK ESCAPE SLIDE GAS RESERVOIR. REMOVED THE MEL INOP PLACARD FROM FLIGHT DECK. REVERSED DISPATCH MAINTENANCE PROCEDURE 25-68-1 REV.11.  REVIEWED
